# SDR IPXA2019081215519

- Difficulty date: July 29, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2891503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  L/H WING L/E SKIN REPAIR DOUBLER IS CHAFED BETWEEN STA. XOS= 1007-XOS.= 1038.REMOVED, FABRICATED AND REPLACED REPAIR DOUBLER ON L/H WING L/E SKIN BETWEEN STA. XOS.=1007- 1038 IAW SRM 57-40-02 REPAIR 5 FIG. 201. (MAJOR)
